7 Days of 2 trekkings, Neur-Subatan & Taleghan-Tonekabon

0
Price
From€618
Price
From€618
Available: 10 seats
* Please select all required fields to proceed to the next step.

Proceed Booking

Save To Wish List

Adding item to wishlist requires an account

471

Why Travel With Us?

  • Specified hotel and restaurants
  • The best price for this level of quality
  • New and different view of Iran
  • Professional Local Guides

Get a Question?

Do not hesitate to give us a call. We are an expert team and we are happy to talk to you.

+98-901-871-8152

7 Days-6 Nights
Min Age : 18
Max People : 10
Tour Details

Among two beauties, Talesh in Gilan province and Khalkhal in Ardebil province, exists a beautiful lake Called Neur. It is located at an altitude of 2500 meters above sea level. This freshwater lake is embraced by one of the mountain valleys of Baghro (from the tall summits of the city of Talesh) and shines like a diamond on the ring of area’s nature. According to some experts, this lake is considered as the highest glacier lake that survived from ancient times.

Lake Neur is one of the largest freshwater lakes in the country. This lake is going to be our starting point to the most beautiful hiking trails that will take you to the beautiful village of Subatan.

Subatan is considered as the Paradise of Iran. This beautifully weathered and landscaped area is a multi-hectare billboard that people walk on. One of the main symbols and beauties of the Subatan is the oak-houses that are scattered in the green plains and ready for your stay.

A pleasant cut off and a jump into the history of an old city would make the pleasure of nature expedition double.
To do so, Qazvin, the capital of Iran during the Safavid era, will greet us. We will visit Qajar bathhouse, Sadalsaltaneh caravanserai, and other sites base on our limited time allowance. It is obvious that we are going to read history before passing through to start an unexpected journey.

Afterward, we head to Taleghan, among the Alborz Dynasty. The devotees of the region along with other historical and religious attractions of Taleghan are considered as one of the most important tourist destinations in the province. Due to the mountains and the river, the springs are uniquely landscaped.

The Shahrood River and the lake behind the Taleghan Dam have created a great place for recreation and fishing. Usually, people who like to experience a natural trip, it is very important to have a river and water in the area they are going through. But in Taleqhan there is something beyond the fountain and the river.

As our journey begins in a beautiful place, it will also end in another beautiful landscape. The region is virgin and intact, which is located in Tonekabon city of Mazandaran province. These forests with a magnificent landscape, meadows, highlands, plains, and waterfalls make it an unrivaled natural setting for nature enthusiasts to experience a very unique and dreamy area.

But, dreams won’t last forever. We must open our eyes and end up our journey in Tehran.

Travel Insurance

It is very important for foreign travelers to be sure about the quality of insurance service, as the insurance shouldn’t be just a formal procedure.

Piranoos distinct insurance service is actually a strong contract between Piranoos and the Iranian best insurance company to get the most satisfying services for the travelers with Piranoos.

Furthermore, you as a Piranoos customer can get your arrival airport visa using Piranoos tour voucher + Piranoos insurance paper, without wasting time in the airport insurance queue and with no worry.

Piranoos insurance program is free of charge for Piranoos travelers.

Departure & Return Location

Departure Time

20:00

Price Includes

  • Arrival & departure airport transfers from/to Imam Khomeini Airport (IKA)
  • Land travel in Iran by an air-conditioned vehicle or van on road between cities and 4WD off-road vehicle on sand road
  • An English language tour guide throughout the tour
  • All breakfasts, lunches, and dinners (depends on situation we will serve in hotel, restaurant or camp)
  • Travel insurance
  • Video Clips and Photos During your Journey

Price Excludes

  • International airfares
  • Items of a personal nature such as laundry or phone calls

We offer you to bring

  • Poncho
  • Sunscreen
Itinerary

Day 1Transfer to Ardebil

Transfer from IKA at 10:00am (so your flight should be landed at least 2 hours before)
If you are already in Tehran our transfer service will pick you up at 11:00am
Transfer to Ardebil ((estimated time 10 hours including stopovers and lunch)
Lunch at AftabSahra in Qazvin
Dinner in the camp
Stay overnight in the camp beside the lake
Neur

Day 2Trekking to Subatan

Wake-up at 07:00am
Breakfast serves until 08:00am
Hiking toward Subatan (approximately 9 hours)
Lunch in the nature
Dinner in the local house
Stay overnight at the local house
Subatan

Day 3Waterfall & jungle

Wake-up at 07:00am
Breakfast serves until 08:00am
Hiking toward Verazan waterfall and Alchaligh jungle (estimated time 4 hours)
Lunch in Alchaligh jungle
Transfer to Aghevlar by 4WD (approximately 2 hours)
Transfer to Anzali at 05:00pm (approximately 3 hours)
Dinner in Sefidkenar hotel
Stay overnight at Sefidkenar hotel
Verazan waterfall

Day 4Transfer to Qazvin

Wake-up at 07:00am
Breakfast serves until 08:00am at the hotel
Visiting Anzali lagoon at 09:00am (estimated time 1 hour)
Transfer to Qazvin at 10:00am(approximately 3 hours)
Lunch in Nemooneh restaurant
Visiting Sadalsaltaneh caravanserai
Visiting Hammam Qajar (in case of having time)
Visiting Sardar Bozorg Ancient Water reservoir (in case of having time)
Dinner in hotel
Stay overnight in hotel

Day 5Transfer to Taleghan-Parachan

Transfer to Taleghan and Parachan village at 08:00am
Trekking toward Domche at 11:00am for 14 kilometer (approximately 5 hours) .
Baggage will be carried by the mules
Lunch serves as backpacking food
Dinner in the camp
Stay overnight at the camp
Parachan

Day 6Sehezar hot water

Wake-up at 06:00am
Breakfast serves until 07:00am
Trekking toward Cham defile(3970m height) at 07:00am (estimated time 4 hours)
Trekking toward Sehezar hot water (estimated time 5 hours)
Lunch serves as backpacking food
Dinner in the camp
Stay overnight at the camp
Domche

Day 7Returning day

Wake-up at 07:00am
Breakfast serves until 08:00am
Trekking toward Kern and Darjan villages at 08:00am (estimated time 4 hours)
Transfer to Tonkabon by 4WD vehicle (estimated time 2 hours)
Lunch at restaurant in Tonkabon
Transfer to Tehran at 15:00 (approximately 5 hours)
Returning airline ticket must be after 22:00

Map
Photos